# SDR USAA2010120292766

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 34,407 hours, 12,331 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2878
- Condition: Low Pressure
- Location: R4 Door
- Part time: 34,407 hours, 12,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1538 - BOS - EES - R1 & R4 DOOR ASSIST BOTTLES NEED SERVICING.  MAINTENANCE SERVICED R4 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
